MathSciNet Relay Station
MathSciNet bibliographic data
MR371036 65E05 (30A28)
Hayes, John K.; Kahaner, David K.; Kellner, Richard G. A numerical comparison of integral equations of the first and second kind for conformal mapping. Math. Comp. 29 (1975), 512–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement